×

zbMATH — the first resource for mathematics

Nonlocal elliptic problems in dihedral angles and functional-differential equations. (Russian) Zbl 1108.35064
Sovrem. Mat., Fundam. Napravl. 4, 121-143 (2003); translation in J. Math. Sci., New York 129, No. 5, 4227-4249 (2005).
The present work describes a class of nonlocal boundary problems for linear elliptic operators in bilateral angle. The study is based on results concerning nonlocal elliptic boundary problems, boundary problems for elliptic functional-differential equations and the Green formula for nonlocal elliptic boundary problem.

MSC:
35J60 Nonlinear elliptic equations
35R10 Functional partial differential equations
PDF BibTeX XML Cite
Full Text: DOI Link